# SDR CALA2024110402786

- Difficulty date: October 30, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 122,010 hours, 18,821 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141T33315
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK- REF EA 5315-01152 RAV A OP 001, AD 2024-05-03, 2EA FASTENER HOLES FOUND CRACKED ON SKIN LAYER AT LH FORWARD ENTRY DOOR CUTOUT AFT LOWER CORNER. UIRED TO ACCOMPLISH INSPECTION REQUIREMENTS ON REPAIR INSTALLED PART 2 OF LATEST REVISION OF EC5310-08454 ON OR BEFORE AIRCRAFT N INTERVAL NOT TO EXCEED 3,000 FLIGHT CYCLES THEREAFTER. ON FUSELAGE SKIN AT LOWER AFT CORNER OF 1L ENTRY DOOR CUTOUT PER REACHES 37,500 TOTAL FLIGHT CYCLES, WITH A REPETITIVE INSPECTIO CATEGORY B REPAIR WAS INSTALLED ON HAECO NRC 3798605 PER ECRA 53 10-08454 PART 1, ITEMS 1 AND 2. PER PART 1, ITEM 3, A DIP IS REQ ADD  INTERIM CATEGORY B REPAIR MADE ON FUSELAGE SKIN AT 1L DOOR TOMC-APPROVAL FROM SC1ELBYC COMMENT CUTOUT LOWER AFT CORNER PER ECRA 5310-08454 PART 1. DTA DIP CREATED TO ACCOMPLISH INSPECTION REQUIREMENTS PER PART 2 OF LATEST REVISION OF EC5310-08454 ON OR BEFORE AIRCRAFT REACHES 37,500 TOTAL FLIGHT CYCLES WITH A REPETITIVE INSPECTION INTERVAL NOT TO EXCEED 3,000 FLIGHT CYCLES THEREAFTER. APPROVED RECORDS UPDATE APPROVED INIT: 37,500 TAFC WILL AUTO ITO TO RIR (-1108) RIR: 3,000 FC...
